methMeth is an illegal street drug that is known to be powerfully addictive, and simultaneously very hard on the body. I’m sure it isn’t hard to imagine the potential dangers involved with a synthetic drug made from a combination of chemicals that could contain anything from battery acid to drain cleaner. It’s simply as unnatural a drug as you can get.

Due to the ugly make up of this drug, and the dent it can put on someone’s health, there are a lot of signs of overdose worth mentioning. The side effects involved with taking a large amount of meth are agitation, chest pain, heart attack, heart stops, coma, difficulty breathing, kidney damage, possible kidney failure, paranoia, seizures, severe stomach pain and stroke. There are some serious psychological problems which can accompany long-term use of meth. These problems include severe insomnia, major mood swings, delusional behavior and a severe case of paranoia. Additionally some symptoms may include repeated infections, missing and/or rotted teeth, heart attack, severe weight loss, skin sores and stroke. These signs are nothing short of leading the user to a miserable existence or potentially death.

There is a lot to be said about the dangers in taking meth. Meth can lead to aggressive and violent behavior especially while “tweaking”. Tweaking is when the drug no longer provides a rush or high, and the cravings aren’t able to be curbed. The user is unable to find any form of relief during this low. They are thrown into a completely psychotic state mentally and are driven out of reality due to hallucinations. This could lead to aggressive and violent action taken, as the user is revolving their action off of things that aren’t really there or actually happening in reality.

Additionally, meth is probably one of the most difficult addictions to deal with and this has to do with a horrible withdrawal process. During withdrawal the person can get extremely depressed normally involving suicidal thoughts. They are rendered utterly listless and experience very intense cravings for more meth. At this stage the user will also become sick, weakened, achy and get headaches. One to three months can go by after the last time they used the drug before they realize they’re in fact going through withdrawal. It’s a long, arduous process.

Meth is also a treacherous drug and often a majority of times people with the intention to only try it once become immediately, and unfortunately, hooked on the stuff. It is not something to be messed around with recreationally and leads to so many long-term problems and health issues. It is a very big plight in the face of the general party scene, where unbeknownst to the person under the impression that they will just use on a recreational basis they are actually leading themselves into a predicament that most likely will end in pain and regret.

If you or someone you know maybe experiencing signs of overdose, as listed above, it would be wise to seek help immediately. The consequences of using are a slippery slope and could have a string of potential problems ahead.